# SDR HEEA060071

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1547D
- Make and model: Skrsky S76A
- Aircraft serial: 760077
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Amplifier
- Part number: 7690001881103
- Condition: Malfunctioned
- Location: Vib Absorber
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VIBRATION INCREASES WHEN VTA IS TURNED ON.
